J. Phys. Theor. Appl.
Volume 2, Numéro 1, 1912
Page(s) 442 - 464
J. Phys. Theor. Appl. 2, 442-464 (1912)
DOI: 10.1051/jphystap:019120020044200

La largeur des raies spectrales et la théorie cinétique des gaz

H. Buisson et Ch. Fabry

Without abstract

51 - Physics of gases.

Key words
Line widths -- Spectral line -- Kinetic theory -- Gases

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article